# SDR AU981385

- Difficulty date: October 2, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 404CESSNA
- Engine: Cont GTSIO520M
- Propeller: Mcauly 3FF32C501
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Exhaust Valve
- Part number: 227818R
- Condition: Worn
- Location: Rt Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RIGHT ENGINE CYLINDERS (FIVE NEW - ONE USED) HAD THE INLET AND EXHAUST VALVES WORN BEYOND LIMITS.  ALL EXHAUST VALVE GUIDES UNSERVICEABLE.  PART TC:  289.
